# SDR SWAA2024031254850

- Difficulty date: February 22, 2024
- Submitted: March 12, 2024
- Operation: Air carrier
- Aircraft: N8683D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36738
- Aircraft time: 26,980 hours, 13,191 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY AREA; RH SIDE AT STA. 947 T-CAP HAS CORROSION AT VERY OUTBD SIDE NEXT TO INTERCOASTAL.<[01] PRIOR TO BLENDING; DAMAGE MEASURES .071' DEEP ON THE TRANSVERSE FLOOR BEAM ON STA. 947.5; UPPER FLANGE AT RBL 51'. MAXIMUM ALLOWABLE DAMAGE IS 15% OF MATERIAL THICKNESS. REMAINING THICKNESS IS .109'. DAMAGE IS OUT OF LIMITS PER SRM 53-70-51-1A-1.;;[08] RII- FABRICATED AND DRILLED FWD AND AFT REPAIR ANGLES AND STRAPS AT APPROXIMATELY LBL 8' PER SRM 53-70-51-2R-5; ALTERNATIVE 2. FABRICATED AND DRILLED FILLERS AT RBL 24'; RBL 36'; AND RBL 50' PER SRM 53-70-51-2R-5; ALTERNATIVE 2 AND EA 24-153-00538-WIP1 (TTG8Q00RT07R).;[12] FABRICATED REPAIR T-CHORD PER SRM 53-70-51-2R-5; ALTERNATIVE 2 AND EA EA 24-153-00538-WIP2.;[;[19] REPAIRED STA 947 FLOOR BEAM T-CAP PER SRM 53-70-51-2R-5; ALTENATIVE 2 AND EA 24-153-00538.;[20] RII INSPECTED AS REQUIRED. CORRECTIVE ACTION #19.  REPAIRED STA 947 FLOOR BEAM T-CAP PER SRM 53-70-51-2R-5; ALTENATIVE 2 AND EA 24-153-00538.;[21] REPAIRED STA 947 FLOOR BEAM T-CAP PER SRM 53-70-51-2R-5; ALTENATIVE 2 AND EA 24-153-00538
